# SDR ABXA020323

- Difficulty date: November 7, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 45,605 hours, 35,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 980 FRAME REPAIR BELOW LONGERON 14 RIGHT WAS CRACKED. REPLACED SHEAR TIE IAW DC-9 SRM 51-30-5 AND 51-30-2.
